# SDR USAA2009012190110

- Difficulty date: December 29, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK AT BS 178 BULKHEAD ON WEB SURFACE OF VERTICAL BEAM, RBL 5.7, BETWEEN WL 180 & WL 190.  REPAIRED BS 178 BULKHEAD ON WEB SURFACE OF VERTICAL BEAM, RBL 5.7, BETWEEN WL 180 & WL 190 IAW US AIRWAYS EA 132193.
